Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4340
Title: On J. Deák's construction for quasi-uniform extensions
Authors: Császár, Ákos
Issue Date: 1999
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: Ákos Császár, "On J. Deák's construction for quasi-uniform extensions", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 30 (1999) suppl., pp. 87-90.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
30 (1999) suppl.
Abstract: Let (X,$\mathcal{U}$) be a quasi-umform space, Y $\supset$ X, $\mathcal{T}$ a topology on Y. An extension compatible with ($\mathcal{U}$,$\mathcal{T}$) is a quasiuniformity $\mathcal{W}$ on Y such that the restriction $\mathcal{W}\mid$ X of $\mathcal{W}$ to X coincides with $\mathcal{U}$ and the topology $\mathcal{W}^{tp}$ induced by $\mathcal{W}$ equals $\mathcal{T}$. The paper $\left[1\right]$ contains a construction of such extensions. The purpose of the present paper is to give some applications of the result in $\left[1\right]$. Without explicit mention of the contrary, we shall use the terminology and notation of $\left[2\right]$.
URI: http://hdl.handle.net/10077/4340
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics vol.30 (1999) s.

Files in This Item:
File Description SizeFormat 
Csaszar2RendMat30s.pdf126.54 kBAdobe PDFView/Open
Show full item record


CORE Recommender

Page view(s)

482
checked on Feb 23, 2018

Download(s)

263
checked on Feb 23, 2018

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.